# SDR AALA20011597

- Difficulty date: August 6, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT L1 DOOR DIM.  TIGHTENED LOOSE CONNECTOR.  GROUND CHECKED NORMAL OPERATION.  (M)
